# SDR AALA202510021533

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 31,991 hours, 15,680 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT, AT ABOUT 12 MILE FINAL, 3000 FT FLIGHT ATTENDANTS IN THE REAR REPORTED AN ELECTRICAL SMELL FOR 5 MINUTES WHICH EVENTUALLY CLEARED AFTER SELECTING BLOWER AND EXTRACT TO OVRD. MAINTENANCE FOUND AFT GALLEY RH WORKING LIGHT BALLAST DEFECTIVE/BURNT AND REPLACED BALLAST IAW AMM 33-21-11.
